# SDR HNAA0800109

- Difficulty date: March 23, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 48,746 hours, 53,963 cycles
- Propeller: Hamstd 14SF7
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 14SF7
- Part serial: 940408
- Condition: Out Of Balance
- Location: Nr 2 Engine
- Part time: 18,250 hours, 19,685 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS EN ROUTE FROM LGA TO ORF, THE CAPTAIN NOTIFIED DISPATCH NORTH OF SBY THAT THE AIRCRAFT WAS ENCOUNTERING A MODERATE TO HEAVY PROPELLER VIBRATION AT ALL RPM SETTINGS.  THE AIRCRAFT WAS DIVERTED TO SBY.  IT WAS DETERMINED THAT NR 2 PROPELLER WAS CAUSING THE VIBRATION.  THE PROPELLER WAS REMOVED, STATIC BALANCED AND RE-INSTALLED, GROUND RUN WAS SATISFACTORY.
